Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 11, 2025, 3:53 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2025, 3:53 PM CDT (20:53 UTC)
- Expired
- Aug 11, 2025, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Nowata County, OK
The radar
The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WGUS54 KTSA 112053
FFWTSA
OKC035-105-120000-
/O.NEW.KTSA.FF.W.0071.250811T2053Z-250812T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
353 PM CDT Mon Aug 11 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Craig County in northeastern Oklahoma...
Northeastern Nowata County in northeastern Oklahoma...
* Until 700 PM CDT.
* At 353 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. The expected rainfall rate is 2 to 3 inches in 1
hour. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Northwestern Craig and Northeastern Nowata
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 9543 3700 9541 3700 9540 3700 9539
3700 9538 3700 9532 3700 9529 3700 9527
3671 9540 3671 9556
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
MejiaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 12:59 PM CDT, 2 hours 54 minutes earlier. Its key messages:
- Issued at 1234 AM CDT Sun Aug 10 2025
- Low to medium chances of showers and thunderstorms this afternoon through tonight. Storms may produce severe wind gusts/ hail as well as very heavy rainfall and flash flooding. A Flood Watch is in effect from 4 PM today to 7 AM Tuesday morning for portions of the region.
- Daily chances of afternoon showers and thunderstorms continue this week, primarily across far eastern Oklahoma and northwest Arkansas.
- Below average temperatures persist today through Wednesday before rising back to near average for this time of year during the latter part of the week.
Area forecast discussion, Aug 11, 12:59 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1259 PM CDT Mon Aug 11 2025
...New SYNOPSIS, SHORT TERM, LONG TERM, AVIATION...
.KEY MESSAGES...
Issued at 1234 AM CDT Sun Aug 10 2025
- Low to medium chances of showers and thunderstorms this
afternoon through tonight. Storms may produce severe wind
gusts/ hail as well as very heavy rainfall and flash flooding.
A Flood Watch is in effect from 4 PM today to 7 AM Tuesday
morning for portions of the region.
- Daily chances of afternoon showers and thunderstorms continue this
week, primarily across far eastern Oklahoma and northwest
Arkansas.
- Below average temperatures persist today through Wednesday
before rising back to near average for this time of year during
the latter part of the week.
&&
.SHORT TERM...
(Through tonight )
Issued at 1239 PM CDT Mon Aug 11 2025
Showers and thunderstorms from this morning have largely dissipated
over northeast Oklahoma/ northwest Arkansas, leaving an outflow
boundary draped across the region. This will likely be a focus for
additional thunderstorm development this afternoon with daytime
heating. Currently, highest PoPs are forecast generally along the I-
44 corridor, though at least low shower and thunderstorm chances
will exist for much of the FA today. Longwave troughing remains in
place overnight with potential for additional storm development to
the west tonight, potentially in the form of an MCV approaching from
W OK.
Given sufficiently cool temperatures aloft, some thunderstorms this
afternoon into tonight may become strong to severe and produce
damaging wind gusts and hail. Additionally, given slow storm motions
with a tendency for training, heavy rainfall and flash flooding will
also be a concern this afternoon through tonight. As a result, have
issued a Flood Watch until 7 AM Tuesday for the northwestern portion
of the FA where flood potential currently appears the highest. The
forecast currently reflects rainfall amounts of 0.25-1" in this
area, with locally higher amounts up to 4" possible. However, storm
mode is likely to be messy and rainfall totals will vary, sometimes
significantly, across the area. Additionally, there remains a fair
amount of uncertainty regarding storm evolution this evening and
overnight, with recent CAMs suggesting the brunt of thunderstorm
activity could remain west of the CWA. If this becomes the favored
solution, then the current forecast is likely overdone and
adjustments to the Flood Watch and PoPs may be required for the
overnight period.
As always, please do not attempt to drive through flooded roads, and
be especially vigilant when driving at night. Outside of impacts
from thunderstorms, low temperatures generally remain in the lower
70s or upper 60s with light winds areawide.&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 1239 PM CDT Mon Aug 11 2025
Showers and storms will likely be ongoing Tuesday morning for
portions of the area, but should gradually dissipate during the
morning hours similar to today. With the trough axis remaining
overhead, may see scattered thunderstorms develop tomorrow afternoon
with 20-40% PoPs in place for most of the FA. Low thunderstorm
chances continue into tomorrow night, but coverage and intensity are
likely to be less than tonight and last night. Low potential for
primarily diurnally driven convection will continue from Wednesday
onward with weak troughing lingering over the region... mainly
across far E OK and NW AR. By late in the extended period, SE CONUS
ridging is projected to expand westward with increasing influence on
our CWA. While low rain chances do persist into early next week, the
forecast remains predominantly dry this weekend into next week.
Temperatures will remain near to below average through mid week
before increasing back into the mid-upper 90s Thursday through the
weekend. Heat indices will also rise again, with potential for heat
headlines returning by this weekend. Overall, conditions are likely
to remain typical for August.
&&
.AVIATION...
(18Z TAFS)
Issued at 1239 PM CDT Mon Aug 11 2025
Isolated, early afternoon convection ongoing in the vicinity of a
vort max across northeast TX will impact KMLC at the beginning of
the period. Surface boundary looks to have moved southeast of the
KMLC TAF site so opted for brief VCTS. Otherwise, falling heights
and a residual outflow boundary near the I-44 corridor will help
focus convection closer to the northeast OK terminals later this
afternoon. Coverage will be more limited across western AR but
left ongoing PROB30 there with little inhibition within a moist
summertime airmass. Outside of convection expect VFR conditions
with southerly winds at or below 10kt. Prospects that additional
storms impact northeast OK terminals overnight more uncertain
given some of the latest guidance keeps the bulk of the storms
west of the TAF sites. Given proximity of the surface boundary
and eastward translation of the mean trough maintained PROB30
between 10-14Z for northeast OK sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 90 73 91 / 50 40 20 20
FSM 74 96 75 95 / 20 30 20 30
MLC 72 93 73 93 / 20 30 20 30
BVO 68 88 68 90 / 60 50 20 10
FYV 69 91 68 90 / 20 40 20 30
BYV 70 92 68 90 / 20 40 20 40
MKO 71 91 71 92 / 30 30 20 30
MIO 69 89 69 90 / 40 40 20 20
F10 69 89 70 91 / 30 40 20 30
HHW 72 93 73 92 / 20 20 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 4 PM CDT this afternoon through Tuesday morning
for OKZ054>057-059>062-064>067.
AR...None.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...24Hazardous weather outlook, Aug 11, 1:13 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 113 PM CDT Mon Aug 11 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 113 PM CDT Mon Aug 11 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late This Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late This Afternoon. DANGEROUS HEAT. RISK...Limited. AREA...Portions of Eastern Oklahoma and West-Central Arkansas. ONSET...Ongoing. DISCUSSION... Scattered thunderstorm development is forecast from mid to late afternoon, mainly across northeast Oklahoma possibly into far northwest Arkansas. Additional showers and thunderstorms are forecast to impact the area during this evening and through the overnight hours. Storms may become severe and produce damaging wind gusts and large hail. Additionally, heavy rainfall may lead to flash flooding this afternoon through tonight and a Flood Watch has been issued for portions of northeast Oklahoma. In addition to the storm chances, it will be hot and humid again across most of the area this afternoon, though not quite as hot as previous days. Highs will be more near average with heat index values near 100 degrees possible areawide through early evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...Dangerous Heat Potential. FRIDAY AND SATURDAY...Dangerous Heat Potential. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... Daily storm chances will continue through much of this week and into the weekend. A few storms could be marginally severe at times, mainly due to strong winds. Pockets of heavy rain may also occur at times. Temperatures will be slightly cooler through midweek before becoming quite hot again into the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 11, 3:01 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
301 PM CDT Mon Aug 11 2025
OKZ056-057-061-112030-
Craig OK-Rogers OK-Nowata OK-
301 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAIG...NORTHWESTERN
ROGERS AND EASTERN NOWATA COUNTIES THROUGH 330 PM CDT...
At 301 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Edna to 6 miles northeast of Owasso.
Movement was northeast at 10 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
New Alluwe... Watova...
Nowata... Talala...
Oologah... Claremore...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3632 9560 3640 9579 3700 9549 3700 9526
TIME...MOT...LOC 2001Z 223DEG 8KT 3705 9538 3632 9574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 11, 3:32 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 PM CDT Mon Aug 11 2025
OKZ056-057-061-112115-
Craig OK-Rogers OK-Nowata OK-
332 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAIG...NORTHERN
ROGERS AND EASTERN NOWATA COUNTIES THROUGH 415 PM CDT...
At 332 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Edna to 5 miles east of
Collinsville. Movement was east at 10 mph.
HAZARD...Wind gusts of 45 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
New Alluwe... Hollow...
Oologah... Chelsea...
Foyil... Bushyhead...
Centralia... Claremore...
This includes Interstate 44 near mile marker 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 9543 3651 9544 3650 9543 3631 9555
3639 9576 3700 9545 3700 9512
TIME...MOT...LOC 2032Z 262DEG 9KT 3700 9533 3634 9575
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 11, 3:44 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
344 PM CDT Mon Aug 11 2025
OKZ054-059-060-112130-
Tulsa OK-Osage OK-Pawnee OK-
344 PM CDT Mon Aug 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES THROUGH 430 PM
CDT...
At 343 PM CDT, Doppler radar indicated a strong thunderstorm near
Keystone State Park, moving east at 10 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Sand Springs... Keystone State Park...
Walnut Creek State Park... Westport...
Mannford... Tulsa...
This includes Interstate 44 between mile markers 217 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3631 9606 3606 9602 3606 9603 3607 9603
3608 9616 3609 9630 3616 9630 3616 9631
3624 9633
TIME...MOT...LOC 2043Z 262DEG 9KT 3616 9624
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Aug 10, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 45 min |
| Aug 10, 8:36 PM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Aug 10, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Aug 10, 8:51 PM CDT | Special Weather Statement | TSA | Nowata | 39 min |
| Aug 10, 9:09 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Aug 10, 9:34 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Aug 10, 10:10 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| Aug 10, 10:23 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Aug 10, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Aug 10, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| Aug 10, 11:26 PM CDT | Flood Watch | TSA | 8 hr | |
| Aug 10, 11:35 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Aug 10, 11:42 PM CDT | Special Weather Statement | TSA | Kay | 33 min |
| Aug 11, 12:13 AM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Aug 11, 12:53 AM CDT | Special Weather Statement | TSA | Washington | 52 min |
| Aug 11, 1:32 AM CDT | Special Weather Statement | TSA | Nowata | 43 min |
| Aug 11, 12:24 PM CDT | Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 5 more | 11 hr |
| Aug 11, 3:01 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Aug 11, 3:32 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Aug 11, 3:32 PM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Aug 11, 3:44 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Aug 11, 3:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Aug 11, 4:09 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Aug 11, 4:13 PM CDT | Special Weather Statement | TSA | Ottawa | 32 min |
| Aug 11, 4:14 PM CDT | Special Weather Statement | TSA | Muskogee | 46 min |
| Aug 11, 4:17 PM CDT | Special Weather Statement | TSA | Nowata | 28 min |
| Aug 11, 4:30 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Aug 11, 4:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Aug 11, 4:34 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Aug 11, 4:34 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Aug 11, 4:38 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 11, 4:41 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Aug 11, 4:44 PM CDT | Special Weather Statement | TSA | Ottawa | 46 min |
| Aug 11, 4:47 PM CDT | Special Weather Statement | TSA | Nowata | 28 min |
| Aug 11, 4:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Aug 11, 5:01 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| Aug 11, 5:04 PM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| Aug 11, 5:17 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Aug 11, 5:18 PM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| Aug 11, 5:19 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Aug 11, 5:25 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Aug 11, 5:25 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Aug 11, 5:30 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Aug 11, 5:38 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 52 min |
| Aug 11, 5:45 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 45 min |
| Aug 11, 5:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Aug 11, 5:51 PM CDT | Special Weather Statement | TSA | Rogers | 39 min |
| Aug 11, 5:53 PM CDT | Special Weather Statement | TSA | Delaware | 52 min |
| Aug 11, 5:54 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Aug 11, 6:02 PM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Aug 11, 6:18 PM CDT | Flash Flood Warning | TSA | Okmulgee, Rogers, Tulsa, Wagoner | 3 hr |
| Aug 11, 6:26 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 49 min |
| Aug 11, 6:30 PM CDT | Special Weather Statement | TSA | Haskell | 30 min |
| Aug 11, 6:31 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 44 min |
| Aug 11, 6:35 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| Aug 11, 6:46 PM CDT | Special Weather Statement | TSA | Mayes | 44 min |
| Aug 11, 6:52 PM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.